# SDR DHL98726116

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, JUST OUTBD OF APU EXHAUST TOP COVE PANEL HAS BULGE.  INSTALLED BONDED REPAIR PER SRM 51-40-6, 10 BY 6'.  N/R 2373.
